MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 HOTLINE FLUID WARMER, 390, 38 DEGREE; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL, INC. LEVEL 1 HOTLINE FLUID WARMER, 390, 38 DEGREE; WARMER, THERMAL, INFUSION FLUID
Catalog Number CON-HL-390
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that device does not pump-then overheats during patient use.There was patient involvement, with no patient harm.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D3 - manufacturing plant address, city, zip code, state, country: correction.D3 - mfg establishment name, h3 and h6 codes: updated.Device evaluation: the suspected device was returned for evaluation.The device was visually inspected, found damaged enclosure, water tank cover, and drainage cap was missing.A functional testing was performed and the customer reported issue was confirmed.The probable cause was a damaged pump.The service history review had no indication that the complaint was related to a service of the device within the review period.The pump, enclosure, water tank cover, and drainage cap were replaced, and the device passed all functional testing after repair.

Brand Name
LEVEL 1 HOTLINE FLUID WARMER, 390, 38 DEGREE
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n.
minneapolis, MN 55442
2247062300
MDR Report Key22332178
Report Number3012307300-2025-07682
Device Sequence Number9126504
Product Code LGZ
UDI-Device Identifier10695085002826
UDI-Public(01)10695085002826(11)170223
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCON-HL-390
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/25/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown